Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 30, 2013, 5:53 PM EST for 11 counties in Georgia. It was in force for 67 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 5:53 PM EST (22:53 UTC)
- Expired
- Jan 30, 2013, 7:00 PM EST
- In force
- 67 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Calhoun County, GA, Colquitt County, GA, Dougherty County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Terrell County, GA, Tift County, GA, Turner County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 6:06 PM EST | TSTM WND DMG | Newton, GA | HIGHWAY 91 N HAD MANY TREES DOWN ACROSS THE ROAD. |
| Jan 30, 6:10 PM EST | TSTM WND DMG | 4 N Albany, GA | TREES DOWN NEAR LONG DIRT RD AREA OF LEESBURG. REPORT VIA WALB-TV FACEBOOK PAGE. |
| Jan 30, 6:14 PM EST | TSTM WND GST 40 | 4 Se Newton, GA | MEASURED AT THE GEORGIA AEMN MESONET SITE NEAR CAMILLA. |
| Jan 30, 6:15 PM EST | TSTM WND DMG | Albany, GA | SCATTERED TREES DOWN AROUND THE CITY. |
| Jan 30, 6:15 PM EST | TSTM WND DMG | Hopeful, GA | POWERLINE AND TREE DOWN ACROSS HIGHWAY 97. |
| Jan 30, 6:23 PM EST | HAIL 0.88 | Warwick, GA | DEPUTY REPORTED NICKLE SIZE HAIL IN WARWICK |
| Jan 30, 6:40 PM EST | TSTM WND DMG | Ashburn, GA | SEVERAL TREES DOWN ON FOUR DIFFERENT ROADS IN THE COUNTY. |
| Jan 30, 7:07 PM EST | TSTM WND DMG | Moultrie, GA | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
| Jan 30, 7:10 PM EST | TSTM WND DMG | 4 Ene Inaha, GA | TREE BLOWN DOWN ACROSS HIGHWAY 32 BETWEEN I-75 AND THE IRWIN-TURNER COUNTY LINE. VIA WALB-TV FACEBOOK PAGE. |
| Jan 30, 7:10 PM EST | TSTM WND DMG | Moultrie, GA | MINOR DAMAGE TO SIX HOMES AND ONE BUSINESS IN COLQUITT COUNTY...NOT NECESSARILY IN THE CITY OF MOULTRIE. VIA A GEORGIA EMA TWEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 1:19 PM EST | Tornado Watch | SPC | 9 hr |
| Jan 30, 5:45 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
264
WUUS52 KTAE 302253
SVRTAE
GAC007-037-071-095-177-201-205-273-277-287-321-310000-
/O.NEW.KTAE.SV.W.0010.130130T2253Z-130131T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 PM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHWESTERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
BAKER COUNTY IN SOUTHWEST GEORGIA...
EASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA...
DOUGHERTY COUNTY IN SOUTHWEST GEORGIA...
LEE COUNTY IN SOUTHWEST GEORGIA...
EASTERN MILLER COUNTY IN SOUTHWEST GEORGIA...
MITCHELL COUNTY IN SOUTHWEST GEORGIA...
EASTERN TERRELL COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 700 PM EST
* AT 550 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SMITHVILLE TO 28 MILES SOUTHWEST OF NEWTON...OR ALONG A LINE
EXTENDING FROM OLIVERS MILL TO BOYKIN...AND MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEESBURG...ALBANY...EAST ALBANY...TURNER CITY...BACONTON...
PUTNEY...CAMILLA...PELHAM...SYLVESTER...DOERUN...POULAN...
ASHBURN...MOULTRIE AND TY TY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.
&&
LAT...LON 3192 8392 3186 8393 3181 8381 3181 8362
3186 8361 3185 8348 3180 8346 3104 8380
3104 8399 3108 8401 3107 8477 3126 8467
3126 8464 3134 8463 3192 8433
TIME...MOT...LOC 2253Z 258DEG 48KT 3187 8425 3108 8466
$$
42-DVD1 follow-up statement
199
WWUS52 KTAE 302350
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EST WED JAN 30 2013
GAC007-037-201-273-310000-
/O.CAN.KTAE.SV.W.0010.000000T0000Z-130131T0000Z/
TERRELL GA-MILLER GA-BAKER GA-CALHOUN GA-
650 PM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALHOUN...BAKER...
EASTERN MILLER AND EASTERN TERRELL COUNTIES IN SOUTHWEST GEORGIA IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST THURSDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3190 8393 3186 8393 3181 8382 3181 8362
3186 8361 3185 8348 3180 8346 3105 8380
3104 8399 3108 8401 3108 8423 3124 8420
3191 8393 3191 8392
TIME...MOT...LOC 2350Z 258DEG 48KT 3186 8358 3107 8400
$$
GAC071-095-177-205-277-287-321-310000-
/O.CON.KTAE.SV.W.0010.000000T0000Z-130131T0000Z/
TURNER GA-TIFT GA-MITCHELL GA-LEE GA-WORTH GA-COLQUITT GA-
DOUGHERTY GA-
650 PM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR EASTERN DOUGHERTY...WESTERN COLQUITT...WORTH...NORTHEASTERN
LEE...EASTERN MITCHELL...NORTHWESTERN TIFT AND TURNER COUNTIES...
AT 645 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SIBLEY TO 7 MILES SOUTHEAST OF PELHAM...MOVING EAST AT
55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMNER...MINTON...AMBOY...SIGSBEE...POWELLTOWN...TURNER CO AIRPORT...
SYCAMORE...FUNSTON...NEW ELM...CENTER HILL...SCHLEY...INAHA...
REBECCA...TY TY...SOUTH MOULTRIE...MURPHY...SUNSWEET...
SCOOTERVILLE...MOULTRIE MUNICIPAL A/P AND MOULTRIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3190 8393 3186 8393 3181 8382 3181 8362
3186 8361 3185 8348 3180 8346 3105 8380
3104 8399 3108 8401 3108 8423 3124 8420
3191 8393 3191 8392
TIME...MOT...LOC 2350Z 258DEG 48KT 3186 8358 3107 8400
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 3:48 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Jan 30, 3:48 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST Wed Jan 30 2013
...STRONG TO SEVERE STORMS REMAIN POSSIBLE INTO THIS EVENING...
.NEAR TERM [Tonight]...
The regional surface analysis from 20 UTC showed a cold front
entering the western portions of our forecast area, accompanied by
numerous showers and isolated thunderstorms. Although there wasn't
much lightning, unusually strong winds not far above the surface
were mixing down as strong gusts. (The 2030 UTC VAD Wind Profile
from Fort Rucker- KEOX, had winds of 60 KT at only 2,000 ft AGL)
The threat of marginally damaging wind gusts (around 50 KT) will
likely continue into this evening, though all of the latest NWP
guidance indicates a downward trend in the overall threat after
sunset. An isolated tornado or two can't be ruled out, given the
impressive shear magnitudes from 0 to 1 km, but the main threat is
straight line wind gusts. It's doubtful that damaging winds will
make it all the way to our eastern zones, though the rain probably
will.
In addition to the severe storm potential, we will be dealing with
other potential threats as well. Wind gusts outside of showers and
thunderstorms will continue to reach 35 to 45 MPH, especially in
those areas that get some breaks in the clouds. These gusts will
diminish with sunset. Strong onshore winds have cause high surf,
dangerous rip currents, and tides of 1 to 2 feet above normal. All
these threats will subside later tonight as the cold front passes
through and cause a wind shift to the northwest.
&&
.SHORT TERM [Friday Through Saturday]...
A quiet weather pattern is in store for this period, as a cool,
dry continental air dominates the weather at the surface. Highs
will be much cooler Thursday, only in the upper 50s to lower 60s.
A light freeze is possible Thursday and Friday nights, but we will
late the next shift(s) take a closer look at this potential.
&&
.LONG TERM [Saturday Night through Wednesday]...
The global models are forecasting a broad, mean trough in the
500 mb height field over the eastern CONUS for much of the period,
with a ridge possibly developing over the Southeast U.S. on Wed.
Much of our local weather will be dominated by an area of high
pressure at the surface, and a continental airmass. We expect
generally fair weather and near-average high temperatures, and
slightly below-average lows.
&&
.AVIATION [Beginning 21Z Wednesday]...
Mostly MVFR ceilings dominate our terminals this afternoon, with
high end IFR ongoing at KECP. Expect low end MVFR to high end IFR,
ahead, within, and just behind the front. As the front clears from
west to east, restrictions will lift under a mid level cloud deck,
and skies will eventually clear by dawn. Winds will be gusty for the
remainder of the afternoon, gusting near 40 knots at KDHN and KECP,
and around 30 knots elsewhere. Winds will shift from south to west
with the passage of the front, but remain elevated near 10 knots for
the remainder of the TAF.
&&
.MARINE...
So far winds have not reached Gale-force over the coastal waters,
but they still might in a few hours, given the gusts being
observed at upstream buoys and oil platforms. These gusts will
diminish later this evening, but advisory conditions will persist
well into Thursday.
&&
.FIRE WEATHER...
Critically low relative humidities will exist tomorrow afternoon.
Couple this with strong transport winds, and subsequent high
dispersions and Red Flag conditions become possible. Whether or not
a warning is issued will depend upon future ERC values, and will be
decided later tonight. For now, a Fire Weather Watch is in effect
for all of north Florida. These same conditions may exist on Friday,
and possibly Saturday as relative humidity values remain low.
&&
.HYDROLOGY...
Widespread rain is expected through tonight, but major flooding is
unlikely because of the progressive nature of the cold front.
However, localized flooding of low-lying and poor drainage areas
is possible, simply because of the volume of water with the
frontal rain band. QPF amounts will generally range from 2 inches
in the northwest portion of our forecast area, to half an inch at
Tallahassee. While this may cause some sharp rises at some of the
local rivers, they will likely remain below action stage.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 42 60 30 64 28 / 90 0 10 0 0
Panama City 42 58 40 62 36 / 70 0 10 0 0
Dothan 37 59 36 59 29 / 70 0 10 0 0
Albany 39 59 33 59 28 / 90 0 10 0 0
Valdosta 43 59 32 62 28 / 90 0 10 0 0
Cross City 47 62 30 67 28 / 60 0 10 0 0
Apalachicola 43 57 39 61 36 / 80 0 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Thursday afternoon through Thursday
evening for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
WIND ADVISORY until 10 PM EST /9 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
HIGH SURF ADVISORY until 7 AM EST /6 AM CST/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY until 10 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...WIND ADVISORY until 9 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY from 10 PM this evening to 1 PM EST
Thursday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach out 20
NM-Coastal waters from Apalachicola to Destin FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM-Waters from Apalachicola to Destin FL from 20 to
60 NM.
GALE WARNING until 10 PM EST this evening for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM/SHORT TERM/LONG TERM/MARINE/HYDROLOGY...Fournier
AVIATION/FIRE WX...HarriganHazardous weather outlook, Jan 30, 3:00 PM EST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EST WED JAN 30 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-312000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 300 PM EST WED JAN 30 2013 /200 PM CST WED JAN 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE SEVERAL POTENTIAL WEATHER HAZARDS AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE WEST. SEVERE STORMS...INCLUDING A SLIGHT RISK OF DAMAGING WINDS AND PERHAPS EVEN A BRIEF TORNADO OR TWO WILL BE POSSIBLE. THESE STORMS WILL LIKELY WEAKEN LATER THIS EVENING AS THEY MOVE EAST. STRONG GUSTY WINDS FROM THE SOUTH WILL CAUSE ROUGH SEAS AND GALE FORCE WIND GUSTS...WITH HIGH SURF AT THE FLORIDA PANHANDLE AND DANGEROUS RIP CURRENTS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL CONTINUE INTO THIS EVENING. WIND GUSTS OF 45 MPH WILL CONTINUE THROUGH THIS EVENING...EVEN OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS BECAUSE OF VERY STRONG WINDS NOT FAR ABOVE THE GROUND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... A LIGHT FREEZE WILL BE POSSIBLE ACROSS PARTS OF THE INTERIOR ON THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE CONSIDERED ACTIVE. DEACTIVATION IS LIKELY LATER THIS EVENING AS THE STORMS WIND DOWN. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/GOULD
In the hours before
Local storm report, Jan 30, 5:17 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 11 NNE PANAMA CITY BEAC 30.36N 85.79W
01/30/2013 M54 MPH BAY FL ASOS
PEAK WIND OF 47 KNOTS AT NORTHWEST FLORIDA BEACHES
INTERNATIONAL AIRPORT...KECP.
&&
08-LAMERSLocal storm report, Jan 30, 5:20 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 2 S PANAMA CITY 30.15N 85.67W
01/30/2013 M56 MPH BAY FL MESONET
354 PM CST OBSERVATION FROM THE PANAMA CITY WATER LEVEL
SITE MEASURED A SUSTAINED WIND OF 40 KNOTS GUSTING TO 49
KNOTS.
&&
08-LAMERSLocal storm report, Jan 30, 5:29 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG PANAMA CITY 30.18N 85.67W
01/30/2013 BAY FL NEWSPAPER
POWER LINES DOWN NEAR DOWNTOWN PANAMA CITY. SOME TRAFFIC
LIGHTS OUT IN THE CITY AS WELL.
&&
08-LAMERSLocal storm report, Jan 30, 5:33 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
533 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST TYNDALL AFB 30.07N 85.58W
01/30/2013 M66 MPH BAY FL AWOS
57 KNOT PEAK GUST AT TYNDALL AIR FORCE BASE.
&&
08-LAMERSLocal storm report, Jan 30, 5:35 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CUTHBERT 31.77N 84.79W
01/30/2013 RANDOLPH GA 911 CALL CENTER
FIVE TREES DOWN, ALONG WITH A POWERLINE AROUND THE
COUNTY.
&&
TMH/JSELocal storm report, Jan 30, 5:44 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
544 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG BLAKELY 31.38N 84.94W
01/30/2013 EARLY GA 911 CALL CENTER
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
EARLY COUNTY.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:28 PM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman | 47 min |
| Jan 30, 3:41 PM EST | Tornado Warning | TAE | Lee, Terrell | 34 min |
| Jan 30, 4:15 PM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 45 min |
| Jan 30, 4:59 PM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Miller and 3 more | 61 min |
| Jan 30, 5:21 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 54 min |
| Jan 30, 5:38 PM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early | 37 min |
| Jan 30, 5:54 PM EST | Tornado Warning | TAE | Decatur, Seminole | 36 min |
| Jan 30, 6:06 PM EST | Tornado Warning | TAE | Dougherty, Lee, Terrell, Worth | 24 min |
| Jan 30, 6:09 PM EST | Tornado Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 36 min |
| Jan 30, 6:13 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 62 min |
| Jan 30, 6:15 PM EST | Tornado Warning | TAE | Baker, Colquitt, Mitchell | 30 min |
| Jan 30, 6:33 PM EST | Tornado Warning | TAE | Lee, Tift, Turner, Worth | 27 min |
| Jan 30, 6:51 PM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Colquitt, Cook, Irwin, Lanier and 4 more | 54 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.